# SDR C2XA03CL091

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Engine: Allsn AE3007A
- Engine time: 8,859 hours, 6,196 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311169
- Condition: Leaking
- Location: Nr 2
- Part time: 8,859 hours, 6,196 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL FLIGHT 2462 CREW REPORTED NUMBER TWO ENGINE LOW OIL PRESSURE AND QUANTITY IN FLIGHT.  IN FLIGHT COMMANDED SHUTDOWN OF NUMBER TWO ENGINE.  CREW DIVERTED TO CLE.  MAINTENANCE FOUND ENGINE TO BE LEAKING INTERNALLY.  NUMBER 2 ENGINE WAS REMOVED AND REPLACED.  GROUND RUNS AND OPERATIONAL CHECKS WERE GOOD.
